中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Light-like big bang singularities in string and matrix theories
作者: Craps, B ;  Evnin, O
刊名: CLASSICAL AND QUANTUM GRAVITY
出版日期: 2011
卷号: 28, 期号:20, 页码:204006
关键词: INFLATIONARY UNIVERSE SCENARIO ;  TIME-DEPENDENT SOLUTIONS ;  SPACETIME SINGULARITIES ;  MODEL ;  ORBIFOLDS ;  COSMOLOGY ;  PERTURBATIONS ;  SUPERGRAVITY ;  FLATNESS ;  HORIZON
学科分类: Physics
通讯作者: Craps, B (reprint author), Vrije Univ Brussel, Pl Laan 2, B-1050 Brussels, Belgium.
部门归属: [Craps, Ben] Vrije Univ Brussel, B-1050 Brussels, Belgium; [Craps, Ben] Int Solvay Inst, B-1050 Brussels, Belgium; [Evnin, Oleg] Acad Sinica, Inst Theoret Phys, Beijing 100190, Peoples R China
英文摘要: Important open questions in cosmology require a better understanding of the big bang singularity. In string and matrix theories, light-like analogues of cosmological singularities (singular plane wave backgrounds) turn out to be particularly tractable. We give a status report on the current understanding of such light-like big bang models, presenting both solved and open problems.
资助者: Belgian Federal Science Policy Office; FWO-Vlaanderen [G011410N]; Chinese Academy of Sciences; National Natural Science Foundation of China
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000296634500007
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14246
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Light-like big bang singularities in string and matrix theories.pdf(245KB)----开放获取View Download

Recommended Citation:
Craps, B,Evnin, O. Light-like big bang singularities in string and matrix theories[J]. CLASSICAL AND QUANTUM GRAVITY,2011,28(20):204006.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Craps, B]'s Articles
 [Evnin, O]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Craps, B]‘s Articles
 [Evnin, O]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Light-like big bang singularities in string and matrix theories.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace